RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shubin, Mikhail Aleksandrovich
(1944–2020)

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 52

Number of views:
This page:3203
Abstract pages:28513
Full texts:12979
References:1341
Birth date: 19.12.1944

http://www.mathnet.ru/eng/person12152
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189235

Publications in Math-Net.Ru
2002
1. M. Sh. Braverman, O. Milatovic, M. A. Shubin, “Essential self-adjointness of Schrödinger-type operators on manifolds”, Uspekhi Mat. Nauk, 57:4(346) (2002),  3–58  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:4 (2002), 641–692  isi  scopus
1999
2. V. A. Kondrat'ev, M. A. Shubin, “Discreteness of Spectrum Conditions for Schrödinger Operators on Manifolds”, Funktsional. Anal. i Prilozhen., 33:3 (1999),  85–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:3 (1999), 231–232  isi
1990
3. A. V. Brenner, M. A. Shubin, “The Atiyah–Bott–Lefschetz formula for elliptic complexes on a manifold with boundary”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 38 (1990),  119–183  mathnet  mathscinet  zmath; J. Soviet Math., 64:4 (1993), 1069–1111
1989
4. G. V. Rozenblum, M. Z. Solomyak, M. A. Shubin, “Spectral theory of differential operators”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 64 (1989),  5–242  mathnet  mathscinet  zmath
5. V. I. Arnol'd, M. I. Vishik, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, S. N. Kruzhkov, E. M. Landis, V. M. Millionshchikov, O. A. Oleinik, A. F. Filippov, M. A. Shubin, “Some unsolved problems in the theory of differential equations and mathematical physics”, Uspekhi Mat. Nauk, 44:4(268) (1989),  191–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:4 (1989), 157–171  isi
1988
6. Yu. V. Egorov, M. A. Shubin, “Linear partial differential equations. Elements of the contemporary theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 31 (1988),  5–125  mathnet  mathscinet  zmath
7. Yu. V. Egorov, M. A. Shubin, “Linear partial differential equations. Foundations of the classical theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 30 (1988),  5–255  mathnet  mathscinet  zmath
1986
8. S. P. Novikov, M. A. Shubin, “Morse inequalities and von Neumann $\mathrm{II}_1$-factors”, Dokl. Akad. Nauk SSSR, 289:2 (1986),  289–292  mathnet  mathscinet
9. D. Schenk, M. A. Shubin, “Asymptotic expansion of the spectral function of the Hill operator”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 78–79  isi
1985
10. M. A. Shubin, “Pseudodifference operators and their Green's functions”, Izv. Akad. Nauk SSSR Ser. Mat., 49:3 (1985),  652–671  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:3 (1986), 605–622
11. D. Schenk, M. A. Shubin, “Asymptotic expansion of the state density and the spectral function of a Hill operator”, Mat. Sb. (N.S.), 128(170):4(12) (1985),  474–491  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:2 (1987), 473–490
12. I. N. Bondareva, M. A. Shubin, “Uniqueness of the solution of the Cauchy problem for the Korteweg–de Vries equation in classes of increasing functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 3,  35–38  mathnet  mathscinet  zmath
1984
13. G. A. Meladze, M. A. Shubin, “Algebras of pseudodifferential operators on unimodular Lie groups”, Dokl. Akad. Nauk SSSR, 279:3 (1984),  542–545  mathnet  mathscinet  zmath
14. M. A. Shubin, “Pseudodifference operators and their inversion”, Dokl. Akad. Nauk SSSR, 276:3 (1984),  567–570  mathnet  mathscinet  zmath
15. S. A. Smagin, M. A. Shubin, “On the zeta function of a transversally elliptic operator”, Uspekhi Mat. Nauk, 39:2(236) (1984),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 201–202  isi
16. A. K. Zvonkin, M. A. Shubin, “Non-standard analysis and singular perturbations of ordinary differential equations”, Uspekhi Mat. Nauk, 39:2(236) (1984),  77–127  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 69–131  isi
17. S. M. Kozlov, M. A. Shubin, “On the coincidence of the spectra of random elliptic operators”, Mat. Sb. (N.S.), 123(165):4 (1984),  460–476  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 455–471
1983
18. G. S. Popov, M. A. Shubin, “Asymptotic expansion of the spectral function for second-order elliptic operators in $\mathbb{R}^n$”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  37–45  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 193–200  isi
19. T. E. Bogorodskaya, M. A. Shubin, “A variational principle for the density of states of random pseudodifferential operators, and its applications”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  66–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 133–134  isi
20. G. S. Popov, M. A. Shubin, “A complete asymptotic expansion of the spectral function for second-order elliptic operators in $\mathbb R^n$”, Uspekhi Mat. Nauk, 38:1(229) (1983),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 213–214  isi
1982
21. I. N. Bondareva, M. A. Shubin, “Increasing asymptotic solutions of the Korteweg–de Vries equation and its higher analogues”, Dokl. Akad. Nauk SSSR, 267:5 (1982),  1035–1038  mathnet  mathscinet  zmath
22. V. Ya. Ivrii, M. A. Shubin, “On the asymptotics of the spectral shift function”, Dokl. Akad. Nauk SSSR, 263:2 (1982),  283–284  mathnet  mathscinet  zmath
23. S. M. Kozlov, M. A. Shubin, “A theorem on the coincidence of spectra for random elliptic operators”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 305–306  isi
24. S. M. Kozlov, M. A. Shubin, “On the structure of functions of class $S$ of self-adjoint elliptic operators on $\mathbb R^n$”, Uspekhi Mat. Nauk, 37:2(224) (1982),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 221–222  isi
25. M. A. Shubin, “Essentiality of the spectrum of pseudodifferential operators in the Besicovitch space $B^2(\mathbf{R}^n)$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 5,  56–59  mathnet  mathscinet  zmath
1981
26. M. A. Shubin, “Spectrum and its distribution function for a transversally elliptic operator”, Funktsional. Anal. i Prilozhen., 15:1 (1981),  90–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:1 (1981), 74–76  isi
1980
27. P. E. Dedik, M. A. Shubin, “Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients”, Mat. Sb. (N.S.), 113(155):1(9) (1980),  41–64  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:1 (1982), 33–52
1979
28. P. E. Dedik, M. A. Shubin, “Elliptic operators in spaces of homogeneous random fields and the stabilization of solutions of parabolic equations with random coefficients”, Dokl. Akad. Nauk SSSR, 249:5 (1979),  1043–1046  mathnet  mathscinet  zmath
29. M. A. Shubin, “The spectral theory and the index of elliptic operators with almost periodic coefficients”, Uspekhi Mat. Nauk, 34:2(206) (1979),  95–135  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 109–157
1978
30. M. A. Shubin, “Almost periodic functions and partial differential operators”, Uspekhi Mat. Nauk, 33:2(200) (1978),  3–47  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:2 (1978), 1–52
31. B. V. Fedosov, M. A. Shubin, “The index of random elliptic operators. II”, Mat. Sb. (N.S.), 106(148):3(7) (1978),  455–483  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:1 (1979), 131–156  isi
32. B. V. Fedosov, M. A. Shubin, “The index of random elliptic operators. I”, Mat. Sb. (N.S.), 106(148):1(5) (1978),  108–140  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:5 (1978), 671–699
1977
33. B. V. Fedosov, M. A. Shubin, “On the index of random elliptic operators and families of them”, Dokl. Akad. Nauk SSSR, 236:4 (1977),  812–815  mathnet  mathscinet  zmath
1976
34. I. M. Gel'fand, Yu. I. Manin, M. A. Shubin, “Poisson brackets and the kernel of the variational derivative in the formal calculus of variations”, Funktsional. Anal. i Prilozhen., 10:4 (1976),  30–34  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:4 (1976), 274–278
35. M. A. Šubin, “Almost periodic pseudodifferential operators, and von Neumann algebras”, Tr. Mosk. Mat. Obs., 35 (1976),  103–164  mathnet  mathscinet  zmath
1975
36. M. A. Shubin, “The Favard–Muhamadiev theory and pseudo-differential operators”, Dokl. Akad. Nauk SSSR, 225:6 (1975),  1278–1280  mathnet  mathscinet  zmath
37. L. A. Bagirov, M. A. Shubin, “The stabilization of the solution of the Cauchy problem for parabolic equations with coefficients that are almost periodic in the space variables”, Differ. Uravn., 11:12 (1975),  2205–2209  mathnet  mathscinet  zmath
38. M. A. Shubin, “Almost-periodic elliptic operators and von Neumann algebras”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 88–89
39. M. A. Shubin, “The coincidence of the ordinary and the almost periodic spectrum of an elliptic operator”, Uspekhi Mat. Nauk, 30:3(183) (1975),  185–186  mathnet  mathscinet  zmath
1974
40. M. A. Shubin, “Spaces of almost-periodic functions and differential operators”, Funktsional. Anal. i Prilozhen., 8:4 (1974),  95–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:4 (1974), 355–356
41. M. A. Shubin, “Differential and pseudodifferential operators in spaces of almost periodic functions”, Mat. Sb. (N.S.), 95(137):4(12) (1974),  560–587  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:4 (1974), 547–573
1973
42. V. N. Tulovskii, M. A. Shubin, “The asymptotic behavior of the eigenvalues of pseudodifferential operators in $L^2(\mathbf R^n)$”, Uspekhi Mat. Nauk, 28:5(173) (1973),  242  mathnet  mathscinet  zmath
43. V. N. Tulovskii, M. A. Shubin, “On asymptotic distribution of eigenvalues of pseudodifferential operators in $\mathbf R^n$”, Mat. Sb. (N.S.), 92(134):4(12) (1973),  571–588  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:4 (1973), 565–583
1972
44. M. A. Shubin, “On some properties of pseudodifferential operators with nonsmooth symbols”, Dokl. Akad. Nauk SSSR, 207:3 (1972),  551–553  mathnet  mathscinet  zmath
45. M. A. Shubin, “On conditions that the spectra of certain operators be discrete”, Mat. Zametki, 11:3 (1972),  233–240  mathnet  mathscinet  zmath; Math. Notes, 11:3 (1972), 147–151
1971
46. M. A. Shubin, “Pseudodifferential operators in $\mathbf{R}^n$”, Dokl. Akad. Nauk SSSR, 196:2 (1971),  316–319  mathnet  mathscinet  zmath
47. M. A. Shubin, “Factorization of matrices depending on a parameter, and elliptic equations in a halfspace”, Mat. Sb. (N.S.), 85(127):1(5) (1971),  65–84  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:1 (1971), 65–84
48. M. A. Shubin, “On the index of families of Wiener–Hopf operators”, Mat. Sb. (N.S.), 84(126):4 (1971),  537–558  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:4 (1971), 529–551
1969
49. M. A. Shubin, “On the index of higher-dimensional Wiener–Hopf equations in a half-space”, Uspekhi Mat. Nauk, 24:3(147) (1969),  222  mathnet  mathscinet  zmath
1967
50. M. A. Shubin, “Operators “in general position” in Hilbert spaces”, Mat. Zametki, 1:6 (1967),  699–702  mathnet  mathscinet  zmath; Math. Notes, 1:6 (1967), 463–465
51. M. A. Shubin, “Factorization of parameter-dependent matrix-functions in normed rings and certain related questions in the theory of noetherian operators”, Mat. Sb. (N.S.), 73(115):4 (1967),  610–629  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:4 (1967), 543–560
52. M. A. Shubin, “Uniqueness of solution of the Cauchy problem for convolution equations”, Mat. Sb. (N.S.), 72(114):2 (1967),  321–336  mathnet  mathscinet  zmath; Math. USSR-Sb., 1:2 (1967), 293–306

2013
53. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  197–200  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 383–387  isi
2012
54. M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Uspekhi Mat. Nauk, 67:1(403) (2012),  169–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 167–174  isi
2008
55. M. S. Agranovich, Yu. D. Burago, B. R. Vainberg, M. I. Vishik, S. G. Gindikin, V. A. Kondrat'ev, V. P. Maslov, S. V. Poborchi, Yu. G. Reshetnyak, V. P. Khavin, M. A. Shubin, “Vladimir Gilelevich Maz'ya (to his 70th brithday)”, Uspekhi Mat. Nauk, 63:1(379) (2008),  183–189  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:1 (2008), 189–196  isi
2001
56. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Uspekhi Mat. Nauk, 56:4(340) (2001),  163–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 777–784  isi
1997
57. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  225–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 853–861  isi
1990
58. V. I. Arnol'd, A. G. Vitushkin, E. A. Gorin, V. Ya. Lin, Yu. V. Nesterenko, V. M. Tikhomirov, P. L. Ul'yanov, A. B. Shidlovskii, M. A. Shubin, “Vyacheslav Alekseevich Oleinikov (obituary)”, Uspekhi Mat. Nauk, 45:1(271) (1990),  163–165  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:1 (1990), 191–194  isi
1989
59. O. A. Oleinik, M. A. Shubin, “Second International conference of graduate students of Moscow State University “Differential Equotions and Its Applications””, Uspekhi Mat. Nauk, 44:4(268) (1989),  251–252  mathnet
1982
60. V. Ya. Ivrii, M. A. Shubin, “Поправки к статье “Об асимптотике функции спектрального сдвига” (ДАН, т. 263, № 2, 1982 г.)”, Dokl. Akad. Nauk SSSR, 265:5 (1982),  1032  mathnet
61. O. A. Oleinik, M. A. Shubin, “International conference of graduate students of Moscow State University “Differential Equations and their Applications””, Uspekhi Mat. Nauk, 37:6(228) (1982),  261–285  mathnet
62. M. S. Agranovich, I. M. Gel'fand, Yu. A. Dubinskii, O. A. Oleinik, S. L. Sobolev, M. A. Shubin, “Mark Iosifovich Vishik (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 37:4(226) (1982),  213–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 175–184  isi
1981
63. N. N. Bogolyubov, I. M. Gel'fand, R. L. Dobrushin, A. A. Kirillov, M. G. Krein, D. A. Leites, R. A. Minlos, Ya. G. Sinai, M. A. Shubin, “Feliks Aleksandrovich Berezin (obituary)”, Uspekhi Mat. Nauk, 36:4(220) (1981),  185–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:4 (1981), 209–216  isi
1975
64. V. I. Arnol'd, A. A. Kirillov, V. M. Tikhomirov, M. A. Shubin, “On First All-Union Mathematical Competition for Students”, Uspekhi Mat. Nauk, 30:4(184) (1975),  281–288  mathnet
65. É. Dzhusti, M. I. Vishik, A. V. Fursikov, A. S. Schwarz, O. I. Bogoyavlenskii, B. M. Levitan, V. V. Kucherenko, A. G. Kushnirenko, M. V. Fedoryuk, M. A. Shubin, A. D. Bruno, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 30:2(182) (1975),  261–269  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020